Open Access
December, 1967 On Optimal Asymptotic Tests of Composite Statistical Hypotheses
James B. Bartoo, Prem S. Puri
Ann. Math. Statist. 38(6): 1845-1852 (December, 1967). DOI: 10.1214/aoms/1177698617


A locally asymptotically most powerful test for a composite hypothesis $H:\xi = \xi_0$ has been developed for the case where the observable random variables $\{X_{nk}, k = 1, 2, \cdots, n\}$ are independently but not necessarily identically distributed. However, their distributions depend on $s + 1$ parameters, one being $\xi$ under test and the other being a vector $\theta = (\theta_1, \cdots, \theta_s)$ of nuisance parameters. The theory is illustrated with an example from the field of astronomy.


Download Citation

James B. Bartoo. Prem S. Puri. "On Optimal Asymptotic Tests of Composite Statistical Hypotheses." Ann. Math. Statist. 38 (6) 1845 - 1852, December, 1967.


Published: December, 1967
First available in Project Euclid: 27 April 2007

zbMATH: 0161.37906
MathSciNet: MR224206
Digital Object Identifier: 10.1214/aoms/1177698617

Rights: Copyright © 1967 Institute of Mathematical Statistics

Vol.38 • No. 6 • December, 1967
Back to Top